Posted By Orlando Canamar on October 24, 1998 at 14:43:54:
In Reply to: Re: Back pain & Gas posted by Theresa-RN on October 19, 1998 at 17:55:43:
I am having back pain, gas , bloating , right an left upper abdominal pain,& nausea. This has been going on for quite sometime. I had my gall bladder removed, and that didn't seem to help. Please let me know what this might be!
Rita, as you can see, I'm a nurse, not a doctor. The back pain you are having may well be related to the gas. Have you tried changing your diet to a low fat diet? If not, please try that and try eating small meals more often during the day, even 6 or 7 small meals, this will keep your stomach busy, but you won't have the big fluxuations in stomac acid. You can buy Mylicon over the counter, also gas-x. You should see your doctor, he may want to test you for an ulcer, which can be done any of several ways. Until you see the doctor, monitor when the pain and bloating are at the worst, before or after meals, bedtime, middle of the night, etc. Hope this helps. Theresa
Back in 1972 me and my wife love to drink coffee and pastries, even lat at night. Yum!Yum1 However we started to feel pains in the back, anxiety bouts,sleepless night, heart palpitations and just felt terrible. I happened to be looking at a readers digest that discuss the same symptoms we were feeling at that time. It all pointed to coffee, you know caffeine. We decided to get rid of our cherished coffee and pastry sessions. It was a terrible feeling, but we wanted to see if what the digest said was true. Guess what? It was, but it took about 4 months to get rid of the terrible pains, sleepless nights and those terrible anxiety attacks. Now after over twenty years have gone by, I still start getting to feel the same way if I drink coffee for contunious stretch of time, lets say over three weeks. I have to stay away from caffeine for over a week or two to start feeling better.
If you drink coffee or for that matter drinks that have caffeine you might stop drinking these drinks for about two to three months and see if you might not feel better. If you dont drink drinks with caffeine then I would suggest you take the RN's advice.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.